# SDR USAA920080655

- Difficulty date: February 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,738 hours, 41,627 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6549488
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - RIGHT MLG AFT SUPPORT FITTING CRACKED, WBL 187.  REPLACED RIGHT WING MLG AFT SUPPORT FITTING CRACKED, WBL 187 IAW USAIRWAYS EA 1002823.
